Pronađeno: 11-17 / 17 radova

Autori: Mincic Svetislav M

>> Filter: Samo Article i Review

Naslov On spaces with non-symmetric affine connection, containing subspaces without torsion (Article)
Autori Mincic Svetislav M  Velimirovic Ljubica S  Stankovic Mica S 
Info APPLIED MATHEMATICS AND COMPUTATION, (2013), vol. 219 br. 9, str. 4346-4353
Projekat MPN Serbia [174012]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov On Equitorsion Geodesic Mappings of General Affine Connection Spaces (Article)
Autori Stankovic Mica S  Mincic Svetislav M  Velimirovic Ljubica S  Zlatanovic Milan Lj 
Info RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, (2010), vol. 124 br. , str. 77-90
Projekat Serbian Ministry of Science [144032]
Ispravka ISI/Web of Science   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov New Integrability Conditions of Derivational Equations of a Submanifold in a Generalized Riemannian Space (Article)
Autori Mincic Svetislav M  Velimirovic Ljubica S  Stankovic Mica S 
Info FILOMAT, (2010), vol. 24 br. 4, str. 137-146
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov Infinitesimal rigidity and flexibility of a non-symmetric affine connection space (Proceedings Paper)
Autori Velimirovic Ljubica S  Mincic Svetislav M  Stankovic Mica S 
Info EUROPEAN JOURNAL OF COMBINATORICS, (2010), vol. 31 br. 4, str. 1148-1159
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
Naslov IDENTITIES FOR CURVATURE TENSORS IN GENERALIZED FINSLER SPACE (Article)
Autori Zlatanovic Milan Lj  Mincic Svetislav M 
Info FILOMAT, (2009), vol. 23 br. 2, str. 34-42
Projekat Ministry of Science of Serbia [144032]
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science  
Naslov On commutativity of the lie derivative and covariant derivative at a non-symmetric affine connection space (Proceedings Paper)
Autori Velimirovic Ljubica S  Mincic Svetislav M  Stankovic Mica S 
Info PROCEEDINGS OF THE WORKSHOP ON CONTEMPORARY GEOMETRY AND RELATED TOPICS, (2004), vol. br. , str. 425-430
Ispravka ISI/Web of Science   Citati: ISI/Web of Science  
Naslov On equitorsion holomorphically projective mappings of generalized Kahlerian spaces (Article)
Autori Stankovic Mica S  Mincic Svetislav M  Velimirovic Ljubica S 
Info CZECHOSLOVAK MATHEMATICAL JOURNAL, (2004), vol. 54 br. 3, str. 701-715
Ispravka ISI/Web of Science   Članak   Elečas   Rang časopisa   Citati: ISI/Web of Science   Scopus  
  • 1
  • 2
Ispis zapisa u formatu:TXT | BibTeX